# SDR 9706083219

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Seal
- Condition: Leaking
- Location: Blue Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED B-RSVR LO LVL MESSAGE DURING FLIGHT.  CAT 3 LANDING NOT AUTHORIZED AT ORIGINAL DESTINATION DUE TO WEATHER CONDITIONS.  AIRCRAFT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEAKING SEAL ON THE BLUE HYDRAULIC SYSTEM LOW PRESSURE SWITCH, LEAK CHECK OK.
